# SDR DALA2025021901266

- Difficulty date: February 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 98,691 hours, 42,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 1R DOOR WILL NOT CLOSE AND ASM PROPERLY. CORRECTIVE ACTION: ADJUSTED DOOR IAW B757 AMM 52-11. (6778794)
